PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

Cocaine-Related Acute Spinal Cord Infarction.

Abstract We report a rare case of anterior spinal artery syndrome in the setting of acute cocaine use. A 31-year-old man presented to the hospital unarousable with leukocytosis and a positive toxicology screen for opioids, cocaine, benzodiazepines and cannabis. He was placed on intravenous naloxone. As the patient regained consciousness, he was found to have paraplegia, sensory loss below the level of T5, and urinary retention. MRI findings showed a signal intensity abnormality from the level of T1-4, highly suggestive of an acute ischemic spinal cord infarct. [Full article available at http://rimed.org/rimedicaljournal-2018-02.asp].
PMID
Related Publications

The most dangerous complication of intranasal cocaine abuse in a young man: cardiac arrest.

Thoracic disc herniation leads to anterior spinal artery syndrome demonstrated by diffusion-weighted magnetic resonance imaging (DWI): a case report and literature review.

Anterior spinal artery syndrome in a girl with Down syndrome: case report and literature review.

Time course of diffusion weighted image and apparent diffusion coefficient in acute spinal cord infarction: A case report and review of the literature.

Spinal cord infarction secondary to cocaine use.

Authors

Mayor MeshTerms
Keywords

anterior spinal artery syndrome

cocaine

spinal cord

spinal cord infarction

Journal Title rhode island medical journal (2013)
Publication Year Start




PMID- 29393308
OWN - NLM
STAT- MEDLINE
DCOM- 20180214
LR  - 20180214
IS  - 2327-2228 (Electronic)
IS  - 0363-7913 (Linking)
VI  - 101
IP  - 1
DP  - 2018 Feb 2
TI  - Cocaine-Related Acute Spinal Cord Infarction.
PG  - 28-29
AB  - We report a rare case of anterior spinal artery syndrome in the setting of acute 
      cocaine use. A 31-year-old man presented to the hospital unarousable with
      leukocytosis and a positive toxicology screen for opioids, cocaine,
      benzodiazepines and cannabis. He was placed on intravenous naloxone. As the
      patient regained consciousness, he was found to have paraplegia, sensory loss
      below the level of T5, and urinary retention. MRI findings showed a signal
      intensity abnormality from the level of T1-4, highly suggestive of an acute
      ischemic spinal cord infarct. [Full article available at
      http://rimed.org/rimedicaljournal-2018-02.asp].
FAU - Farrell, Caitlin M
AU  - Farrell CM
AD  - Resident Physician, Northwestern University.
FAU - Cucu, Dragos F
AU  - Cucu DF
AD  - Clinical Assistant Professor of Medicine, Warren Alpert Medical School of Brown
      University, Kent County Hospital.
LA  - eng
PT  - Case Reports
PT  - Journal Article
DEP - 20180202
PL  - United States
TA  - R I Med J (2013)
JT  - Rhode Island medical journal (2013)
JID - 101605827
RN  - 0 (Street Drugs)
RN  - I5Y540LHVR (Cocaine)
SB  - IM
MH  - Adult
MH  - Anterior Spinal Artery Syndrome/*chemically induced/diagnostic imaging
MH  - Cocaine/*toxicity
MH  - Cocaine-Related Disorders/*complications
MH  - Humans
MH  - Magnetic Resonance Imaging
MH  - Male
MH  - Street Drugs/*toxicity
OTO - NOTNLM
OT  - anterior spinal artery syndrome
OT  - cocaine
OT  - spinal cord
OT  - spinal cord infarction
EDAT- 2018/02/03 06:00
MHDA- 2018/02/15 06:00
CRDT- 2018/02/03 06:00
PHST- 2018/02/03 06:00 [entrez]
PHST- 2018/02/03 06:00 [pubmed]
PHST- 2018/02/15 06:00 [medline]
PST - epublish
SO  - R I Med J (2013). 2018 Feb 2;101(1):28-29.